# SDR 9713029949

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT EMERGENCY LIGHTS AT CATWALK INOPERATIVE.  RESEATED PIN WHICH HAS PULLED OUT OF DISCONNECT INSIDE CATWALK, OPERATIONAL CHECK NORMAL.
